Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
Sign in to follow this  
The_Outsider

Starting Tegretol... Mini-Rant About Treatment Resistance & Pdocs

3 posts in this topic

Posted · Report post  

Advertisement

My pdoc recently started me out on Tegretol (w/ existing Adderall XR, Klonopin & Seroquel). I have unipolar depression, but after quitting Lamictal for cog block and extreme agitation, my pdoc seems to want to stick the mood stabilizer route.

What really upsets me is that most docs ignore atypical side effects, they're only willing to consider side effects that fall into the "side effect status quo." I have a long history of mood stabilizers causing agitation, and stimulants having a semi-relaxing effect. I'm more relaxed & less anxious when I can concentrate. When I can't focus or think, that's when anxiety & agitation gets really bad. My current pdoc doesn't understand this. Most of my pdocs haven't. The only time I had a pdoc who took my side effects & chemical sensitivities seriously, I had to stop seeing him last year because I got on Medicare.

How the hell is a mood stabilizer supposed to improve anhedonia?

*sigh* I just feel I'm stuck in a mental healthcare system that offers no light at the end of the tunnel. I don't know how much longer I can stand this. I'm sick of the depression, the anhedonia, the fatigue, the pain, the general feeling of unwellness.

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

I sure hope it helps. It sounds like you have been through at already and you are due some relief.

Share this post


Link to post
Share on other sites

Posted · Report post  

Just keep trying Outsider. Eventually things will improve. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this